injection site irritation

classic Classic list List threaded Threaded
4 messages Options
Reply | Threaded
Open this post in threaded view
|

injection site irritation

missaprilm
HI! i have been experiencing some redness and slight swelling developing around my injection sites. it has also been hurting to poke the needle in. it's so weird because the first week and a half it was no sweat no effects or anything, but with the ouchie pokes has also come these decent size painful welts. it's been three days and the first one seems to maybe becoming less painful, but i'm wondering if anybody else experiences this??? and if i'm somehow doing something wrong, even though i'm not doing anything different since the first day.....

another question i have is about subcutanious vs intramuscular.... my family member is who i get my hcg from, she orders it from a reputible website for us, she says her mom and other family members have been told to do the shots subcutaniously, which at first i was totally down with because it seemed that would hurt less. but now that i'm getting pain anyway i'm wondering if switching to intramuscular would be a fine idea? and i've heard it's potentially more effective. so i'm wondering everybodys opinion on that and also if you do inject intramuscular where do you inject? arm?? thigh??

thanks for all your imput!!

april
Reply | Threaded
Open this post in threaded view
|

Re: injection site irritation

Donna Michele
I noticed my sub-q injections are hurting more, too.  (No whelps, though...that doesn't sound good). Where are your injection sites?  I'd like to know if IM injections are more effective as well.
Reply | Threaded
Open this post in threaded view
|

Re: injection site irritation

missaprilm
I have a sneakin susicion something went wrong with the last of my last vile, because the new one I just mixed is painless and is not causing any reaction at all! Yay!!luckily the wels went away!
Reply | Threaded
Open this post in threaded view
|

Re: injection site irritation

Donna Michele
I had the same thing happen to me this morning.  I think I hit a nerve and a blood vessel.  the site still hurts like heck and bled a little after I injected...and there's a little bruising and swelling.  I think it was just a bad injection and I hope I don't do that again.  I injected the same area on the opposite thigh yesterday (same vial) and had NO problems...it was totally painless and flawless.  I sure hope the soreness goes away.  On a side note, I haven't had any hunger this morning like I had all last week.  It's like the hcg is working like it should with the bad injection...lol.